EconPapers    
Economics at your fingertips  
 

The Complex Network Synchronization via Chaos Control Nodes

Yin Li and Chun-long Zheng

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We investigate chaos control nodes of the complex network synchronization. The structure of the coupling functions between the connected nodes is obtained based on the chaos control method and Lyapunov stability theory. Moreover a complex network with nodes of the new unified Loren‐Chen‐Lü system, Coullet system, Chee‐Lee system, and the New system is taken as an example; numerical simulations are used to verify the effectiveness of the method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/823863

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:823863

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:823863